RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Znojil, Miloslav

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:282
Full texts:8
References:29
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person115495
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. D. I. Borisov, M. Znojil, “On eigenvalues of a $\mathscr{PT}$-symmetric operator in a thin layer”, Mat. Sb., 208:2 (2017),  3–30  mathnet  mathscinet  elib; Sb. Math., 208:2 (2017), 173–199  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019